Thread: Please help!
04-30-2003, 12:17 PM #1
I am on my 4th week of my cycle and on sunday I did my first delt shot ( with the help of a friend ).
Well to make a long story short... when pulling out there was some blood gush that stopped shortly after, which I then found out was pretty common. Since he aspirated I assumed he just hit a vein or something on the way in...
here I am wednesday and the site where the needle went in has a small bruise the size of a dime and my arm is pinkish and a little swollen down to about mid tricep.
I thought this might have been normal as the pain hasnt been too bad, because i did some thigh shots that hurt like hell and had me crippled for like a week. I just finished reading a thread that said a pinkish color might be a sign of infection. As you would expect im shitting my pants now. So what would be suggested, to get some antibiotics, and if so what kind(brand) would be recommended??? Or could I have been misinformed from this one post and this hopefully is just something not as serious.
Any information would help calm my nerves... thanks
04-30-2003, 12:21 PM #2
Hey bro, if there is bruising around the injection site more then likely u went threw a vein. Its pretty commen so i wouldnt really worry to much. U can put ice on it for awhile. Thats what i usually do after a painfull injection. Good luck!
04-30-2003, 12:28 PM #3
i wouldnt worry give it a week.
04-30-2003, 12:32 PM #4
Alright then, thanks for the responses. I wasnt particularly worried until i read that one post. I mean there isn't really any pain, just the swelling and pinkish color. Well thanks.....
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)